# SDR CALA2024010200015

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 119,892 hours, 18,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 140T2102585
- Condition: Corroded
- Location: Sta 1540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALC FS 1540 SHEAR TIE BETW EEN STR 38R & 39R AFT SIDE.  BLENDED CORROSION ON SHEAR TIE AT STA 1540 STR 38R-39R MATERIAL LOSS .025" ALLOWABLE DAMAGE .006" FOUND TO BE OUT OF LIMITS REMO VED AND REPLACE SHEAR TIE WITH PN: 140T21-02U585 IAW B767-300 SR M 51-40-02 PARA 4, 7, SRM 53-00-07-1A-2 FIG 101 DETAIL II DWG
